MathSciNet Relay Station
MathSciNet bibliographic data
MR1616532 47B35 (43A32 46E99 47B38)
C̆učković, Željko; Rao, N. V. Mellin transform, monomial symbols, and commuting Toeplitz operators. J. Funct. Anal. 154 (1998), no. 1, 195–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement